Posted 8/12/2015 4:46 PM (GMT -6)
Has anyone experienced (or heard) of long term antibiotic use causing swollen/tender lymph nodes, particularly in the groin area? I've been swollen in that area for over 8 weeks now and I can't find anything that is causing it. The "privates" are deemed to be ok by the urologist. Sitting, standing, stretching, etc. doesn't change the discomfort.
I'm currently being treated for Lyme and Babesia with Omnicef, Tindamax, A-BAB, Mesosilver, Lactoferrin, Fish Oil and they've reduced the symptoms dramatically. The "ache" started about 2 weeks after I switched from another regimen of medication (Omnicef, Mepron, Artimisae) so I'm wondering if there's causation here.
Could any of these medicines cause swelling of lymph nodes? I know Lyme and Babesia can cause it but I don't believe this is the case for several reasons I won't delve into here. Thanks for any replies.